# SDR AALA201706159003

- Difficulty date: June 14, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 12,882 hours, 2,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE ACTIVATED AT THE R4 DOOR.  ACCOMPLISH ESO 52-10-00-2, LEAK CHECKED THE DOOR DAMPER CYLINDER.   MAINTENANCE FOUND THE R4 DOOR DAMPER CYLINDER IN GREEN BAND FOR PRESSURE. APPLIED LEAK DETECTION FLUID THE DAMPER CYLINDER. NO LEAKS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
